Body tremors, sleep deprivation, cough and asthma, symptoms of Epiliv ?
I am pn epiliv 500 twice a day after being weaned off Carbamezapine 400 mg twice a day which had caused alarming depletion of sodium reserves in my body over 15 years. Am at present also battling a lot of side effects due to steroid overdose during relentless bouts of cough and asthma while I was...
What are the long term damages of sleep deprivation ?
I am a 16 year old boy. i usually only get about 3-5 hours asleep a day. i am always sleepy and this has been going on for years. Even if i sleep for hours, i wake up still felling sleepy. i want to know what the long term damage will be if this keeps going on
Could severe pain in temples be a result of sleep deprivation?
took molly friday night . saturday night smoked and got drunk now my temples hurt when i touch them . is it because of no sleep ? or because of molly ? by the way it was my first time trying molly. weird thing when i took it i was extremely hyper for like an hour an dit went away i was just very...
Ive been having episodes that seem to be seizures%2C i was diagnosed with vertigo and my EEG %28sleep deprived%29 showed nothing. What can it be%3F %0A
Well it depends if you do not mistake your seizure-type episodes for another symptomatic event such as vertigo or tremors. EEG showing nothing does not mean you might not be having abnormal electrical stimuli from time to time that might cause you seizure-like symptom, but if EEG is normal, then it is less likely that you are having seizure-related crisis. See a neurologist for better followup.
I have been getting blurry ness in my right vision, it comes and goes. I am getting tired and more exhausted lately than usual. I have been finding it harder to
Blurring of vision can be due to ocular disorders.However this can also be due to anemia (associated with tiredness),sleep deprivation, stress, transient ischemic attack.I suggest you get a blood work done(Complete blood count) before which you can meet an eye specialist.Hope this help.Take care.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions